# SDR SWAA2019112739192

- Difficulty date: November 6, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS. 986, BETWEEN RBL 28 TO RBL 51, UPPER SURFACE. / REPAIRED FLOOR BEAM IAW SRM.
